# SDR SWIA20251209003

- Difficulty date: December 3, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 12,033 hours, 11,662 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Rig
- Location: Zone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WITHIN 8 SECONDS AFTER GEAR UP AFTER TAKEOFF. QRH HAD US PUT GEAR BACK DOWN, NO FURTHER ISSUES.  REFERENCE AML 1763968 TROUBLESHOT GEAR DISAGREE MSG REF FIM 32-61-05-810-824 FOUND GEAR DISAGREE DUE TO CENTRED SENSOR READING FAR. FOUND NR 1 SENSOR TARGET OUT OF RIG WITH SHIMS INSTALLED INCORRECTLY.  PERFORMED GEAR SWING 4X, GEAR DISAGREE DID NOT POPULATE.
